Alert archive / Virginia / Frost Advisories in 2014

Frost Advisory 2, NWS Blacksburg, VA

May 17, 2014Bath County, Virginia

NWS Blacksburg, VA issued this frost advisory at May 17, 2014, 3:37 PM EDT for Bath County, Virginia. It took effect at May 18, 2014, 4:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 17, 2014, 3:37 PM EDT (19:37 UTC)
In effect from
May 18, 2014, 4:00 AM EDT
Expired
May 18, 2014, 9:00 AM EDT
In force
5 hr
Issued by
NWS Blacksburg, VA

County Bath County, VA

The radar

The Roanoke radar (KFCX), 124 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2014-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2014-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
-57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WWUS71 KRNK 171937
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
337 PM EDT SAT MAY 17 2014

...PATCHY FROST EXPECTED LATE TONIGHT...

.COOL HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA 
TONIGHT...MAKING FOR ANOTHER NIGHT WHERE TEMPERATURES WILL FALL
INTO THE LOW TO MID 30S...ESPECIALLY IN THE DEEPER MOUNTAIN
VALLEYS. THESE COOL TEMPERATURES...COMBINED WITH DECREASING WIND
SPEEDS AND CLEARING SKIES...WILL INCREASE THE POSSIBILITY OF
PATCHY FROST IN PORTIONS OF SOUTHEAST WEST VIRGINIA AND THE
ALLEGHANY HIGHLANDS.

VAZ020-WVZ045-180345-
/O.NEW.KRNK.FR.Y.0002.140518T0800Z-140518T1300Z/
BATH-GREENBRIER-
INCLUDING THE CITIES OF...HOT SPRINGS...LEWISBURG...QUINWOOD...
DUO...RAINELLE
337 PM EDT SAT MAY 17 2014

...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY.

* LOCATIONS...GREENBRIER AND BATH COUNTIES.

* HAZARDS...PATCHY FROST...ESPECIALLY IN THE DEEPER VALLEYS.

* TEMPERATURES...IN THE LOW TO MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. VEGETATION
SENSITIVE TO FROST SHOULD BE COVERED AND PROTECTED.

&&

$$
3 follow-up statements
284 
WWUS71 KRNK 180146
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
946 PM EDT SAT MAY 17 2014

...PATCHY FROST EXPECTED OVERNIGHT...

.COOL HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA
OVERNIGHT...MAKING FOR ANOTHER NIGHT WHERE TEMPERATURES WILL FALL
INTO THE LOW TO MID 30S...ESPECIALLY IN THE DEEPER MOUNTAIN
VALLEYS. THESE COOL TEMPERATURES...COMBINED WITH DECREASING WIND
SPEEDS AND CLEARING SKIES...WILL INCREASE THE POSSIBILITY OF
PATCHY FROST IN PORTIONS OF SOUTHEAST WEST VIRGINIA AND THE
ALLEGHANY HIGHLANDS.

VAZ020-WVZ045-181000-
/O.CON.KRNK.FR.Y.0002.140518T0800Z-140518T1300Z/
BATH-GREENBRIER-
INCLUDING THE CITIES OF...HOT SPRINGS...LEWISBURG...QUINWOOD...
DUO...RAINELLE
946 PM EDT SAT MAY 17 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...GREENBRIER AND BATH COUNTIES.

* HAZARDS...PATCHY FROST...ESPECIALLY IN THE DEEPER VALLEYS.

* TEMPERATURES...IN THE LOW TO MID 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. VEGETATION
SENSITIVE TO FROST SHOULD BE COVERED AND PROTECTED.

&&

$$
947 
WWUS71 KRNK 180805
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
405 AM EDT SUN MAY 18 2014

...PATCHY FROST EXPECTED OVERNIGHT...

.COOL HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA THROUGH
THE REMAINDER OF THE NIGHT...ALLOWING TEMPERATURES TO CONTINUE TO 
FALL INTO THE LOW TO MID 30S...ESPECIALLY IN THE DEEPER MOUNTAIN
VALLEYS. THESE COOL TEMPERATURES...COMBINED WITH DECREASING WIND
SPEEDS AND CLEARING SKIES...WILL INCREASE THE POSSIBILITY OF
PATCHY FROST IN PORTIONS OF SOUTHEAST WEST VIRGINIA AND THE
ALLEGHANY HIGHLANDS.

VAZ020-WVZ045-181300-
/O.CON.KRNK.FR.Y.0002.000000T0000Z-140518T1300Z/
BATH-GREENBRIER-
INCLUDING THE CITIES OF...HOT SPRINGS...LEWISBURG...QUINWOOD...
DUO...RAINELLE
405 AM EDT SUN MAY 18 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...GREENBRIER AND BATH COUNTIES.

* HAZARDS...PATCHY FROST...ESPECIALLY IN THE DEEPER VALLEYS.

* TEMPERATURES...LOW TO MID 30S.

* IMPACTS...FROST MAY DAMAGE OR KILL SENSITIVE OUTDOOR PLANTS IF
  LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. VEGETATION
SENSITIVE TO FROST SHOULD BE COVERED AND PROTECTED.

&&

$$
903 
WWUS71 KRNK 181248 AAA
NPWRNK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
848 AM EDT SUN MAY 18 2014


VAZ020-WVZ045-181400-
/O.EXP.KRNK.FR.Y.0002.000000T0000Z-140518T1300Z/
BATH-GREENBRIER-
INCLUDING THE CITIES OF...HOT SPRINGS...LEWISBURG...QUINWOOD...
DUO...RAINELLE
848 AM EDT SUN MAY 18 2014

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE THREAT FOR PATCHY FROST HAS ENDED AS TEMPERATURES CONTINUE TO
SLOWLY WARM EARLY THIS MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at May 17, 2:10 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 17, 2:10 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
210 PM EDT SAT MAY 17 2014

.SYNOPSIS...
HIGH PRESSURE OVER THE MIDWESTERN STATES WILL MOVE INTO THE OHIO
VALLEY TODAY...THEN DRIFT SOUTHEAST INTO THE MID ATLANTIC REGION
SUNDAY AND MONDAY. THIS WEATHER FEATURE WILL PROVIDE A
CONTINUATION OF COOL WEATHER INTO EARLY NEXT WEEK. IN SPITE OF
THE BUILDING AREA OF HIGH PRESSURE...A SERIES OF UPPER LEVEL
DISTURBANCES WILL PASS JUST SOUTH OF THE REGION RESULTING IN
PERIODS OF CLOUDINESS...ALONG WITH THE TREAT OF A FEW
SHOWERS...MAINLY ALONG AND SOUTH OF THE VIRGINIA...NORTH
CAROLINA BORDER.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 115 PM EDT SATURDAY...

CLOUD COVER REMAINS ON THE INCREASE FROM THE WEST THIS AFTERNOON
AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM OUR SOUTHWEST. MADE
MINOR ADJUSTMENTS TO THE FORECAST HIGHS FOR THIS AFTERNOON...
HOWEVER ONLY BY A DEGREE OR TWO FROM THE EARLY MORNING FORECAST
PACKAGE. FOR THE OVERNIGHT...ADDING A SLIGHT CHANCE OF LIGHT
SHOWERS/SPRINKLES FOR THE AREA SOUTH OF HIGHWAY 460 AS THE
DISTURBANCE MAKES ITS WAY ACROSS. IMPACTS FROM THIS SHOULD BE
MINIMAL AS THE SHOWER ACTIVITY WILL BE GRADUALLY WEAKENING WITH
THE LOSS OF DAYTIME HEATING.

WITH A COOLER THAN NORMAL TEMPERATURES TODAY...AND CLOUDS
THINNING AFTER MIDNIGHT TONIGHT...LOOK FOR ANOTHER NIGHT WITH
TEMPERATURES TESTING THE 30S FOR OVERNIGHT LOWS. MODEL GUIDANCES
SEEMS A LITTLE WARM INDICATING LOWS ONLY IN THE 40S...BUT BASED ON
WHAT HAPPENED LAST NIGHT...SHOULD BE ABLE TO DIP INTO THE 30S
AGAIN...ESPECIALLY IN THE MOUNTAIN VALLEYS. AS SUCH...WILL BE
CONSIDERING THE ISSUANCE OF A FROST ADVISORY WITH THE AFTERNOON
FORECAST PACKAGE TO BE ISSUED AT 4 PM. STAY TUNED....

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 430 AM EDT SATURDAY...

STRONG UPPER TROUGH FOR LATE MAY WILL CONTINUE TO EXTEND SOUTH
ACROSS THE REGION FROM THE GREAT LAKES SUNDAY KEEPING THE COOL
ADVECTION PATTERN IN PLACE. NEXT SHORTWAVE SPINNING UNDER THE BASE
OF THIS 5H COLD POOL WILL SLIDE QUICKLY EAST FROM THE TN VALLEY
SUNDAY TO OFFSHORE THE CAROLINAS BY SUNDAY NIGHT. MOST GUIDANCE
CONTINUES TO SHUNT THIS FEATURE TO THE SOUTH FOR THE MOST PART UNDER
THE WEAK RIDGING IN THE OHIO VALLEY. THIS COMBINED WITH DRY AIR IN
PLACE AND A VERY COMPACT TYPE SYSTEM SHOULD KEEP MOST OF THE SHRA
STRUNG OUT WITH BEST FORECAST LIFT WELL SOUTH. LATEST FORECAST
SOUNDINGS SUGGEST PERHAPS ENOUGH MOISTURE UNDER CHILLY TEMPS ALOFT
TO SUPPORT A SHOWER OR TWO MAINLY NW NC ESPCLY IF MOISTURE TRENDS
FARTHER NORTH AS SEEN BEFORE WITH THESE TYPE SYSTEMS. THUS LEAVING
IN LOW POPS MAINLY VA/NC BORDER SOUTH ON SUNDAY FOR NOW...OTRW PC
BUT COOL.

CENTER OF THE TROUGH AXIS PASSES SUNDAY NIGHT WITH THE EXITING WAVE
ALLOWING STRONGER HIGH PRESSURE TO BUILD OVERHEAD FROM THE NW BY
EARLY MONDAY UNDER RISING HEIGHTS ALOFT. THIS SHOULD SET THE STAGE
FOR VERY COOL TEMPS BY MONDAY MORNING WITH SOME MOS WELL DOWN IN THE
30S ACROSS THE VALLEYS. HOWEVER WITH THE LOW LEVEL FLOW TURNING MORE
EASTERLY...SOME CONCERN FOR LOW CLOUDS ESPCLY SRN BLUE RIDGE INTO
THE SW WHICH WOULD LIMIT TEMP FALLS. SINCE THE RIDGING LOOKS RATHER
STRONG UNDER A MORE NORTHERLY FLOW ALOFT...WILL GO WITH A BIT LESS
CLOUDS AND INCLUDE MORE PATCHY FROST ESPCLY NW VALLEYS. ANY CLOUDS
SHOULD FADE MONDAY WITH MAINLY SUNNY SKIES BY AFTERNOON...WITH HIGHS
BOUNCING BACK A BIT BUT STILL MAINLY 60S WEST TO LOW 70S EAST
DESPITE SUNSHINE AND GRADUAL WARMING ALOFT. MOSTLY CLEAR AND NOT
QUITE AS COOL MONDAY NIGHT WITH THE HIGH TO THE SOUTH AND AT LEAST
WEAK SW FLOW DEVELOPING OVERNIGHT WHICH SHOULD KEEP MOST SPOTS IN
THE 40S OVERALL.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 1225 PM EDT FRIDAY...

ON TUESDAY...THE REGION STILL WILL BE DOMINATED BY AN UPPER LEVEL
RIDGE CENTERED OVER THE AREA. THIS FEATURE WILL ALLOW FOR ANOTHER
PRECIPITATION FREE DAY WITH TEMPERATURES CONTINUING TO MODERATE AS
COMPARED TO TEMPERATURES ON MONDAY. A MIX OF LOW TO MID 70S FOR
HIGHS IN THE MOUNTAINS TO THE MID TO UPPER 70S ACROSS THE PIEDMONT
LOOKS PROMISING.

OUR WEATHER PATTERN WILL TAKE A TURN TOWARD THE WETTER SIDE
THROUGH THE END OF THE FORECAST PERIOD. A SHORTWAVE TROUGH IS
FORECAST TO CROSS THE GREAT LAKES ON WEDNESDAY. IN RESPONSE...THE
PREVAILING UPPER AIR PATTERN WILL SEE A RETROGRESSION OF THE RIDGE
AXIS INTO THE MISSISSIPPI RIVER VALLEY...WHILE FLOW OVER OUR
REGION BECOMES NORTHWEST. THE BAROCLINIC ZONE ALONG THE EDGE OF
THE RIDGE WILL SINK SOUTH TOWARD OUR REGION...AND WE WILL BE UNDER
A REGION OF NO OR LIMITED CAPPING INVERSION.

THE REGION WILL SEE INCREASED SHOWERS AND STORMS FOR THE AREA.
FIRST...EXPECT ACTIVITY WITH THE CROSSING OF THE SHORTWAVE TROUGH
ON WEDNESDAY INTO WEDNESDAY NIGHT. FROM THAT POINT ONWARD...WE
WILL HAVE DAILY AND NIGHTLY CHANCES OF SHOWERS OR STORMS IN
ASSOCIATION WITH THE LOCATION OF THE BAROCLINIC ZONE.
ALSO...UPSTREAM THUNDERSTORM COMPLEXES ACROSS THE LOWER OHIO
VALLEY WILL HAVE LITTLE TO STOP THEM FROM PROPAGATING INTO AT
LEAST THE WESTERN PORTIONS OF THE FORECAST AREA WITH DEBRIS
REMNANTS REACHING THE EASTERN PORTIONS.

WILL HAVE PRECIPITATION CHANCES THE HIGHEST WEDNESDAY INTO
WEDNESDAY NIGHT IN ASSOCIATION WITH THE SHORTWAVE TROUGH...WITH
THE GREATEST CHANCES WEST AND NORTH. AFTER THAT POINT WILL HAVE
LESSER POPS GIVEN THE INCREASING UNCERTAINTY AS TO SUCH WHEN AND
WHERE ANY ACTIVITY WILL DEVELOP OR MOVE INTO THE REGION NEAR OR
ALONG THE BAROCLINIC ZONE. GREATEST CHANCES THOUGH SHOULD BE IN
THE WESTERN AND NORTHERN PARTS OF THE AREA.

TEMPERATURES THROUGH THE PERIOD ARE EXPECTED TO CONTINUE TO
MODERATE AS MUCH OF THE AREA STAYS UNDER...OR SUCH SOUTH OF THE
CENTER OF THE BAROCLINIC ZONE.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
AS OF 200 PM EDT SATURDAY...

CLOUD COVER IS INCREASING FROM WEST TO EAST THIS AFTERNOON AS AN
UPPER LEVEL DISTURBANCE MOVES FROM TENNESSEE INTO NORTH CAROLINA.
MAINLY LOOKING AT BKN TO OVC CLOUD COVER FOR THIS AFTERNOON...
HOWEVER NEAR TERM MODELS ARE BRINGING SHOWER ACTIVITY FURTHER
NORTH FOR THIS EVENING...POSSIBLY AFFECTING KBLF/KBCB/KDAN. THIS
STATED...SHOWERS WILL BE LIGHT/SPRINKLES...SHOULD HAVE MINIMAL
IMPACT ON VISIBILITIES...AND SHOULD EXIT THE REGION BY 06Z TO 08Z
TIMEFRAME.

WITH THE DISTURBANCE EXITING THE AREA...EXPECT A DECREASE IN CLOUD
COVER...ESPECIALLY FOR KLYH/KLWB. WINDS WILL SHIFT LIGHT AND
NORTHERLY AS HIGH PRESSURE PASSES UP THE OHIO RIVER VALLEY. DRY
NORTHERLY FLOW WILL MAINTAIN VFR CONDITIONS.

SCT TO BKN MID LEVEL CLOUDS EXPECTED FOR SOUTHERN VIRGINIA AND
NORTH CAROLINA ON SUNDAY AS ANOTHER UPPER LEVEL DISTURBANCE PASSES
SOUTH OF THE FORECAST REGION. WINDS WILL SHIFT NORTHEASTERLY AS
HIGH PRESSURE CONTINUES TO BUILD EAST.

UPPER TROUGH RESPONSIBLE FOR THE COOL WEATHER IS EXPECTED TO MOVE
AWAY FROM THE AREA EARLY NEXT WEEK. THIS WILL RESULT IN DRIER
CONDITIONS UNDER NW FLOW ALOFT...PROVIDING MAINLY VFR FOR MONDAY
AND TUESDAY. ANOTHER DISTURBANCE PASSING ACROSS TO THE NORTH MAY
BRING ADDITIONAL CLOUDS ALONG WITH THE CHANCE OF SHOWERS AND
STORMS BY LATER TUESDAY NIGHT INTO WEDNESDAY WITH SUB-VFR
POSSIBLE AT TIMES BY THE MIDDLE OF THE WEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...PM
NEAR TERM...NF/PM
SHORT TERM...JH
LONG TERM...DS
AVIATION...NF/PM
Hazardous weather outlook, May 17, 3:55 AM EDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
355 AM EDT SAT MAY 17 2014

NCZ001>006-018>020-VAZ009-012>017-022>024-032>035-043>047-058-059-
180800-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-SMYTH-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-
PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
355 AM EDT SAT MAY 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ007-010-011-018>020-WVZ042>045-180800-
TAZEWELL-BLAND-GILES-CRAIG-ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-
GREENBRIER-
355 AM EDT SAT MAY 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PATCHY FROST WILL BE POSSIBLE LATE SUNDAY NIGHT...ESPECIALLY IN
THE DEEPER VALLEYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 9:13 PM EDTAreal Flood WarningRNKSummers6 hr
May 16, 8:47 PM EDTSpecial Weather StatementRNKCraig28 min
May 16, 8:49 PM EDTSpecial Weather StatementRNKAlleghany26 min
May 16, 8:50 PM EDTSpecial Weather StatementRNKCraig25 min

Nearby

Frost Advisories in Virginia, 2014Frost Advisories in West Virginia, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.